MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent migration occurred.The target lesion was located in a fistula.A non-bsc balloon was attempted to be advanced and was unsuccessful.A 10x60x75 epic vascular stent was deployed for treatment.However, it was noted that the stent migrated forward and missed the lesion.The physician opened another 9x60x75 epic vascular stent and the same thing happened.The stents migrated in the fistula and were left inside the patient's body as retrieving the stents would cause more damage to the fistula.The case was completed successfully with a suboptimal result.No patient complications reported.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8341027
Report Number2134265-2019-01233
Device Sequence Number2253314
Product Code NIO
UDI-Device Identifier08714729805830
UDI-Public08714729805830
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2023
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0022278019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;